Weak approximation of G-expectations

Yan Dolinsky, Marcel Nutz*, H. Mete Soner

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


We introduce a notion of volatility uncertainty in discrete time and define the corresponding analogue of Peng's G-expectation. In the continuous-time limit, the resulting sublinear expectation converges weakly to the G-expectation. This can be seen as a Donsker-type result for the G-Brownian motion.

Original languageAmerican English
Pages (from-to)664-675
Number of pages12
JournalStochastic Processes and their Applications
Issue number2
StatePublished - Feb 2012
Externally publishedYes

Bibliographical note

Funding Information:
This research was supported by the European Research Council Grant 228053-FiRM , the Swiss National Science Foundation Grant PDFM2-120424/1 , the Swiss Finance Institute and the ETH Foundation .


  • G-expectation
  • Volatility uncertainty
  • Weak limit theorem


Dive into the research topics of 'Weak approximation of G-expectations'. Together they form a unique fingerprint.

Cite this